... that's what is written, or he misspelled thiamin his writing is very hard to read(looks like he spelled thia-n or m-ine). Anyway, I researched and bought theanine and would like to take it but I'm currently on naltrexone, paxil, and Ativan occasionally. I was wondering if this could be a bad combination? From what Ive researched it should be fine with the paxil and Ativan(havnt used Ativan for 5 days). I'd appreciate any insight. Have a nice day
Naltrexone for drinking or something else? My guess would be Thiamine (B1) where 100mg to 200mg is the normal adult dose. Doctors have had me taking Thiamine for decades as they tell me it makes my Liver happier even though drinking and other bad habits have fallen by the wayside. The Doctor says "it can't hurt".
Note: Masso, I'm not disagreeing with you, I was just offering up a possibility (although you seem the resident expert on such matters). I really have no idea what the amino acid you are speaking of does. I'll look it up later. If a doctor scribbled something on paper I'd hand it to the pharmacist and let them call the Doctor to spell it out for them.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jan 2012 • 2 answers
Posted 24 Jan 2015 • 2 answers
Posted 6 Mar 2016 • 1 answer
L-Theanine - Does anyone take L -theanine @ night & wake up feeling like you have a hangover & feel?
Posted 23 Feb 2017 • 0 answers
Posted 25 Aug 2017 • 0 answers